Root systems and Jacobi forms
Compositio Mathematica, Volume 82 (1992) no. 3, pp. 293-354.
@article{CM_1992__82_3_293_0,
     author = {Wirthm\"uller, Klaus},
     title = {Root systems and {Jacobi} forms},
     journal = {Compositio Mathematica},
     pages = {293--354},
     publisher = {Kluwer Academic Publishers},
     volume = {82},
     number = {3},
     year = {1992},
     mrnumber = {1163219},
     zbl = {0780.17006},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__82_3_293_0/}
}
TY  - JOUR
AU  - Wirthmüller, Klaus
TI  - Root systems and Jacobi forms
JO  - Compositio Mathematica
PY  - 1992
SP  - 293
EP  - 354
VL  - 82
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1992__82_3_293_0/
LA  - en
ID  - CM_1992__82_3_293_0
ER  - 
%0 Journal Article
%A Wirthmüller, Klaus
%T Root systems and Jacobi forms
%J Compositio Mathematica
%D 1992
%P 293-354
%V 82
%N 3
%I Kluwer Academic Publishers
%U http://www.numdam.org/item/CM_1992__82_3_293_0/
%G en
%F CM_1992__82_3_293_0
Wirthmüller, Klaus. Root systems and Jacobi forms. Compositio Mathematica, Volume 82 (1992) no. 3, pp. 293-354. http://www.numdam.org/item/CM_1992__82_3_293_0/

[van Asch] A. Van Asch, Modular forms and root systems, Math. Ann. 222 (1976), 145-170. | MR | Zbl

[Bernshtein and Shvartsman] I.N. Bernshtein and O.V. Shvartsman, Chevalley's theorem for complex crystallographic Coxeter groups, Funct. Anal. Appl. 12 (1978), 308-310. | Zbl

[Bourbaki] N. Bourbaki, Groupes et Algebres de Lie, Ch. 4, 5, 6, Masson, 1981. | MR | Zbl

[Demazure 1] M. Demazure, Sous-groupes algébriques de rang maximum du groupe de Dremona, Ann. Sci. Ecole Norm. Sup. 3 (1970). | Numdam | MR | Zbl

[Demazure 2] M. Demazure, Surfaces de Del Pezzo, in: Séminaire sur les singularités des surfaces, Springer Lecture Notes in Math. 777 (1980). | Numdam | Zbl

[Eichler and Zagier] M. Eichler and D. Zagier, The Theory of Jacobi Forms, Birkhäuser, 1985. | MR | Zbl

[Gunning] R.C. Gunning, Lectures on Modular Forms, Annals of Math. Studies 48, Princeton University Press, 1962. | MR | Zbl

[Kac] V.G. Kac, Infinite Dimensional Lie Algebras, Birkhäuser, 1983. | MR

[Kac and Peterson] V. Kac and D. Peterson, Infinite-dimensional Lie algebras, theta-functions and modular forms, Adv. in Math. 53 (1984), 125-264. | MR | Zbl

[Kempf et al] G. Kempf et al., Toroidal Embeddings I, Springer Lecture Notes in Math. 339 (1973). | MR | Zbl

[Looijenga 1] E. Looijenga, Root systems and elliptic curves, Invent. Math. 38 (1976), 17-32. | MR | Zbl

[Looijenga 2] E. Looijenga, On the semi-universal deformation of a simple-elliptic hypersurface singularity II, Topology 17 (1978), 23-40. | MR | Zbl

[Looijenga 3] E. Looijenga, Invariant theory for generalized root systems, Invent. Math. 61 (1980), 1-32. | MR | Zbl

[Mumford] D. Mumford, Abelian Varieties, Tata Institute of Fundamental Research Studies in Mathematics, Oxford University Press, 1970. | MR | Zbl

[Namikawa] Y. Namikawa, Toroidal degeneration of abelian varieties, in: Complex Analysis and Algebraic Geometry, Tokio, Cambridge University Press, 1977. | MR | Zbl

[Saito 1] K. Saito, Families of line bundles over elliptic curves, Kyoto University, 1988 (preprint RIMS-626).

[Saito 2] K. Saito, Extended affine root systems II, Kyoto University, 1988 (preprint RIMS-633).

[Siu and Trautmann] Y.-T. Siu and G. Trautmann, Gap-Sheaves and Extension of Coherent Analytic Subsheaves, Springer Lecture Notes in Math. 172 (1971). | MR | Zbl

[Wirthmüller 1] K. Wirthmüller, Deformations of fat points of Boardman type 2, 0, Math. Ann. 259 (1982), 519-539. | MR | Zbl

[Wirthmüller 2] K. Wirthmüller, Torus embeddings and deformations of simple singularities of space curves, Acta Math. 157 (1986), 159-241. | MR | Zbl